Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 61, Issue 1

Issues

A note on warped product submanifolds of Kenmotsu manifolds

Viqar Khan / Khalid Khan / Siraj-Uddin
Published Online: 2011-01-26 | DOI: https://doi.org/10.2478/s12175-010-0061-3

Abstract

Warped product manifolds are known to have applications in Physics. For instance, they provide an excellent setting to model space-time near a black hole or a massive star (cf. [HONG, S. T.: Warped products and black holes, Nuovo Cimento Soc. Ital. Fis. B 120 (2005), 1227–1234]). The studies on warped product manifolds with extrinsic geometric point of view are intensified after B. Y. Chen’s work on CR-warped product submanifolds of Kaehler manifolds. Later on, similar studies are carried out in the setting of Sasakian manifolds by Hasegawa and Mihai. As Kenmotsu manifolds are themselves warped product spaces, it is interesting to investigate warped product submanifolds of Kenmotsu manifolds. In the present note a larger class of warped product submanifolds than the class of contact CR-warped product submanifolds is considered. More precisely the existence of warped product submanifolds of a Kenmotsu manifold with one of the factors an invariant submanifold is ensured, an example of such submanifolds is provided and a characterization for a contact CR-submanifold to be a contact CR-warped product submanifold is established.

MSC: Primary 53C40, 53C42; Secondary 53B25

Keywords: warped product; generic warped product; semi-slant submanifold; Kenmotsu manifold

  • [1] BISHOP, R. L.— O’NEILL, B.: Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1–49. http://dx.doi.org/10.1090/S0002-9947-1969-0251664-4CrossrefGoogle Scholar

  • [2] BLAIR, D. E.: Contact Manifolds in Riemannian Geometry. Lecture Notes in Math. 509, Springer-Verlag, New York, 1976. Google Scholar

  • [3] BLAIR, D. E.— OUBINA, J. A.: Conformal and related changes of metric on the product of two almost contact metric manifolds, Publ. Mat. 34 (1990), 199–207. CrossrefGoogle Scholar

  • [4] CABRERIZO, J. L.— CARRIAZO, A.— FRENÁNDEZ, L. M.— FRENÁNDEZ, M.: Semi-slant submanifolds of a Sasakian manifold, Geom. Dedicata 78 (1999), 183–199. http://dx.doi.org/10.1023/A:1005241320631CrossrefGoogle Scholar

  • [5] CABRERIZO, J. L.— CARRIAZO, A.— FRENÁNDEZ, L. M.— FRENÁNDEZ, M.: Slant submanifolds in Sasakian manifolds, Glasg. Math. J. 42 (2000), 125–138. http://dx.doi.org/10.1017/S0017089500010156CrossrefGoogle Scholar

  • [6] CHEN, B. Y.: Geometry of warped product CR-submanifolds in Kaehler manifold, Monatsh. Math. 133 (2001), 177–195. http://dx.doi.org/10.1007/s006050170019CrossrefGoogle Scholar

  • [7] HASEGAWA, I.— MIHAI, I.: Contact CR-warped product submanifolds in Sasakian manifolds, Geom. Dedicata 102 (2003), 143–150. http://dx.doi.org/10.1023/B:GEOM.0000006582.29685.22CrossrefGoogle Scholar

  • [8] HIEPKO, S.: Eine innere Kennzeichung der verzerrten Produkte, Math. Ann. 241 (1979), 209–215. http://dx.doi.org/10.1007/BF01421206CrossrefGoogle Scholar

  • [9] HONG, S. T.: Warped products and black holes, Nuovo Cimento Soc. Ital. Fis. B 120 (2005), 1227–1234. Google Scholar

  • [10] KENMOTSU, K.: A class of almost contact Riemannian manifolds, Tohoku Math. J. (2) 24 (1972), 93–103. http://dx.doi.org/10.2748/tmj/1178241594CrossrefGoogle Scholar

  • [11] KADRI, A.— RIDVAN, E.— MIHAI, I.— MURATHAN, C.: Contact CR-warped product submanifolds in Kenmotsu space forms, J. Korean Math. Soc. 42 (2005), 1101–1110. http://dx.doi.org/10.4134/JKMS.2005.42.5.1101CrossrefGoogle Scholar

  • [12] KHAN, V. A.— KHAN, M. A.: Semi-slant submanifolds of trans-Sasakian manifolds, Sarajevo J. Math. 2(14) (2006), 83–93. Google Scholar

  • [13] LOTTA, A.: Semi-slant submanifolds in contact geometry, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 39(87) (1996), 183–198. Google Scholar

  • [14] MUNTEANU, M. I.: A note on doubly warped product contact CR-submanifold in trans-Sasakian manifolds, Acta Math. Hungar. 16 (2007), 121–126. http://dx.doi.org/10.1007/s10474-007-6013-xWeb of ScienceCrossrefGoogle Scholar

  • [15] NÖLKER, S.: Isometric immersion of warped products, Differential Geom. Appl. 15 (1966), 1–30. Google Scholar

  • [16] O’NEILL, B.: Semi-Riemannian Geometry with Applications to Relativity, Academic Press, New york, 1983. Google Scholar

  • [17] OUBINA, J. A.: New classes of almost contact metric structures, Publ. Math. Debrecen, 32 (1985), 187–193. Google Scholar

  • [18] PAPAGHIUC, N.: Semi-slant submanifolds of Kaehlerian manifold, An. Stţiinţ Al. I. Cuza Iaşi. Mat. (N.S.) 9 (1994), 55–61. Google Scholar

  • [19] SAHIN, B.: Non-existence of semi-slant submanifolds of Kaehler manifolds, Differential Geom. Appl. 115 (2005), 195–202. Google Scholar

  • [20] UNAL, B.: Doubly warped products, Differential Geom. Appl. 15 (2001), 253–263. http://dx.doi.org/10.1016/S0926-2245(01)00051-1CrossrefGoogle Scholar

About the article

Published Online: 2011-01-26

Published in Print: 2011-02-01


Citation Information: Mathematica Slovaca, Volume 61, Issue 1, Pages 79–92, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.2478/s12175-010-0061-3.

Export Citation

© 2011 Versita Warsaw. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Mario Siragusa and Gianluca Faella
SSRN Electronic Journal, 2012
[2]
Falleh Rijaullah Al-Solamy, Monia Fouad Naghi, and Siraj Uddin
Quaestiones Mathematicae, 2018, Page 1
[3]
Falleh R. Al-Solamy and Meraj Ali Khan
Mathematical Problems in Engineering, 2012, Volume 2012, Page 1

Comments (0)

Please log in or register to comment.
Log in